# SDR SIMA200308402

- Difficulty date: March 18, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N702AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145164
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE RIGHT WINDSHIELD LOWER BEAM OUTBOARD 8 SCREW HOLES WERE FOUND TO BE CORRODED.  HOLES WERE REAMED TO REMOVED CORROSION.  FIVE HOLES REQUIRED FURTHER REAMING AND REQUIRED BUSHINGS TO BE FABRICATED AND INSTALLED.  ALL WORK WAS DONE IAW REPAIR STATEMENT IC2003-145/0899, GST-1578/02-B AND ETN EB-53-035.  (M)
